# SDR REXA2021082500612

- Difficulty date: August 3, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690370781
- Condition: Corroded
- Location: Bs 942-977 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R IS CORRODED BETWEEN FS 942 - FS 977 - REPAIRED STR 22R FS 942-977 IAW EA CRJ 953-11908. REMOVED AND REINSTALLED STRINGER SPLICE ON STR 22R IAW CRJ900 SRM 51-42-01-001-001-A01 REPAIRED STR 22R IAW EA CRJ953-11816. COMPLIED WITH WORK REPAIR OF STR 22R IAW EA CRJ 953-11816.ALL STEPS COMPLETED.
